Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A 5 curve theorem generalizing the theorem of Carnot


Author: Th. Motzkin
Journal: Bull. Amer. Math. Soc. 51 (1945), 972-975
DOI: https://doi.org/10.1090/S0002-9904-1945-08484-5
Errata, Volume 51: Bull. Amer. Math. Soc., Volume 52, Number 12 (1946), 1092--1092
This work is cited by: Bull. Amer. Math. Soc., Volume 51, Number 12 (1945), 976--984
MathSciNet review: 0014246
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1945-08484-5